RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Uspekhi Mat. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Uspekhi Mat. Nauk, 1995, Volume 50, Issue 6(306), Pages 169–170 (Mi umn1126)  

This article is cited in 4 scientific papers (total in 4 papers)

In the Moscow Mathematical Society
Communications of the Moscow Mathematical Society

Local analysis of singularities of an invertible system of ordinary differential equations

A. D. Bruno, A. Soleev

M. V. Keldysh Institute for Applied Mathematics, Russian Academy of Sciences

Full text: PDF file (186 kB)
References: PDF file   HTML file

English version:
Russian Mathematical Surveys, 1995, 50:6, 1258–1259

Bibliographic databases:

MSC: 34M35, 34C20, 37J40
Accepted: 05.09.1995

Citation: A. D. Bruno, A. Soleev, “Local analysis of singularities of an invertible system of ordinary differential equations”, Uspekhi Mat. Nauk, 50:6(306) (1995), 169–170; Russian Math. Surveys, 50:6 (1995), 1258–1259

Citation in format AMSBIB
\Bibitem{BruSol95}
\by A.~D.~Bruno, A.~Soleev
\paper Local analysis of singularities of an invertible system of ordinary differential equations
\jour Uspekhi Mat. Nauk
\yr 1995
\vol 50
\issue 6(306)
\pages 169--170
\mathnet{http://mi.mathnet.ru/umn1126}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1379083}
\zmath{https://zbmath.org/?q=an:0862.34021}
\adsnasa{http://adsabs.harvard.edu/cgi-bin/bib_query?1995RuMaS..50.1258B}
\transl
\jour Russian Math. Surveys
\yr 1995
\vol 50
\issue 6
\pages 1258--1259
\crossref{https://doi.org/10.1070/RM1995v050n06ABEH002642}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1995UR75000007}


Linking options:
  • http://mi.mathnet.ru/eng/umn1126
  • http://mi.mathnet.ru/eng/umn/v50/i6/p169

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Bruno, AD, “Newton polyhedra and power transformations”, Mathematics and Computers in Simulation, 45:5–6 (1998), 429  crossref  mathscinet  zmath  isi  elib
    2. A. Bruno, “Power geometry and four applications”, Journal of Mathematical Sciences (New York), 95:5 (1999), 2483  crossref  mathscinet  zmath  elib
    3. A. D. Bruno, “Self-similar solutions and power geometry”, Russian Math. Surveys, 55:1 (2000), 1–42  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib
    4. Bruno A.D., “Algorithms of the asymptotic nonlinear analysis”, Direct and Inverse Problems of Mathematical Physics, International Society for Analysis, Applications and Computation, 5, 2000, 1–20  isi
  • Успехи математических наук Russian Mathematical Surveys
    Number of views:
    This page:238
    Full text:96
    References:40
    First page:2

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019